Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2016: 0.67

SCImago Journal Rank (SJR) 2016: 1.000
Source Normalized Impact per Paper (SNIP) 2016: 1.168

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 19, Issue 3 (May 2007)

Issues

Spinor L-functions, theta correspondence, and Bessel coefficients

Ramin Takloo-Bighash / Philippe Michel
Published Online: 2007-06-14 | DOI: https://doi.org/10.1515/FORUM.2007.020

Abstract

In this paper we use the technique of pulling back global Bessel models via the theta correspondence to prove two theorems.

About the article


Published Online: 2007-06-14

Published in Print: 2007-05-23


Citation Information: Forum Mathematicum, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/FORUM.2007.020.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Dipendra Prasad and Ramin Takloo-Bighash
Journal für die reine und angewandte Mathematik (Crelles Journal), 2011, Volume 2011, Number 655
[2]
A. Pitale and R. Schmidt
International Mathematics Research Notices, 2009

Comments (0)

Please log in or register to comment.
Log in